MMN-1668

On the prime graph of a finite group

  • M. Ghorbani, Mazandaran University of Science and Technology, P.O.Box 11111, Behshahr, Iran, m_ghorbani@iust.ac.ir
  • M. R. Darafsheh, School of Mathematics, Statistics and Computer Science, College of Science, University of Tehran, Tehran, Iran, darafsheh@ut.ac.ir
  • Pedram Yousefzadeh, Department of Mathematics, K.N. Toosi University of Technology, Tehran, Iran, pedram_yous@yahoo.com

Abstract

in this paper we will prove some theorems concerning the prime graph of a finite group.Then we apply these results to prove the OD-characterizability of some simple groups.


Vol. 22 (2021), No. 1, pp. 201-210
DOI: 10.18514/MMN.2021.1668


Download: MMN-1668